Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Foamy, loose, stringy stools, trapped wind in stomach after drinking alcohol. Cure?

I have had foamy loose stools for about 2 months. I usually have healthy bm s up till then. I drink 6 beers a night. Sometimes my belly gurgles and feels up with air. When I go to have a bm it s just clear foamy bubbles and my poop always sinks? Also if its a good size poop it looks like the right color just stringy looking.
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  761
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Nephrologist 's  Response

Thanks for the query

Foamy stools are indicative of a bowel infection, even more so if you are suffering from flatulence.
Here is what I suggest to you
1. Antibiotics like Ciprofloxacin with tinidazole is the ideal drug for you, you will have to take it for 5 days
2. Stool routine has to be given to rule ova, cyst and pus cells
3. Avoid eating high protein diet, milk and milk products
4. Drink atleast 8 glasses of water a day
5. Avoid alcohol as it is a gastric irritant
I hope I was of help

Answered: Mon, 25 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor